A Theorem of Bobillier on the Tetrahedron.

O. Bottema

Elemente der Mathematik (1969)

  • Volume: 24, page 6-10
  • ISSN: 0013-6018; 1420-8962/e

How to cite


Bottema, O.. "A Theorem of Bobillier on the Tetrahedron.." Elemente der Mathematik 24 (1969): 6-10. <http://eudml.org/doc/140910>.

author = {Bottema, O.},
journal = {Elemente der Mathematik},
keywords = {Analytic geometry, projective geometry},
pages = {6-10},
title = {A Theorem of Bobillier on the Tetrahedron.},
url = {http://eudml.org/doc/140910},
volume = {24},
year = {1969},

AU - Bottema, O.
TI - A Theorem of Bobillier on the Tetrahedron.
JO - Elemente der Mathematik
PY - 1969
VL - 24
SP - 6
EP - 10
KW - Analytic geometry, projective geometry
UR - http://eudml.org/doc/140910
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.